MathSciNet Relay Station
MathSciNet bibliographic data
MR1891170 35Q30 (76D03 76D05)
Gallagher, Isabelle; Planchon, Fabrice On global infinite energy solutions to the Navier-Stokes equations in two dimensions. Arch. Ration. Mech. Anal. 161 (2002), no. 4, 307–337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement